# SDR EVCA07192021

- Difficulty date: July 19, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N108AE
- Make and model: Bell 206L-1
- Aircraft serial: 45730
- Aircraft time: 24,022 hours, 40,410 cycles
- Engine: Allsn 250C20
- Engine time: 4,024 hours, 9,245 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Control Unit
- Part number: MD411817
- Part serial: 2010812
- Condition: Malfunctioned
- Location: Master Battery
- Part time: 188 hours, 386 cycles
- Stage of operation: IN
- How discovered: L
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RECENTLY INSTALLED SYSTEM TRUE BLUE BATTERY WAS GETTING A RED TEMP HOT CAUTION LIGHT FOR THE AIRCRAFT BATTERY WHEN THE STARTER BUTTON WAS PRESSED. THE BATTERY WOULD NOT PHYSICALLY BE HOT BUT THE TEMP LIGHT WOULD ILLUMINATE ABOVE 3% N1 AND EXTINGUISH BELOW 3% N1.
